MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE WITH COAXIAL HIGH FLOW TIP; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE WITH COAXIAL HIGH FLOW TIP; LAVAGE, JET
Catalog Number 0210114100
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample available.
 
Event or Problem Description
It was reported that the tubing was brown.Attempts are being made to obtain additional information from the user facility.

Brand Name
INTERPULSE HANDPIECE WITH COAXIAL HIGH FLOW TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
PR  00615
MDR Report Key9974777
Report Number0001811755-2020-00921
Device Sequence Number16868169
Product Code FQH
UDI-Device Identifier34546540861765
UDI-Public34546540861765
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210114100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1